# SDR DALA2022042102805

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 14,434 hours, 6,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 3A FWD EMER LIGHT HAS RED LED. REMOVED & REPLACED SEAT MOUNTED EMER LIGHT REF A321 IPC 33-51-09 . OPS CK GOOD. (LP# 8595654)
